# SDR VNAA2012090500003

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 21,133 hours, 21,574 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Disconnected
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, CREW REPORTED STAB TRIM DISCONNECTED TWICE AND WAS RESET.  AUTOPILOT SELF-CANCELLED AFTER 30 SECONDS OPERATION AND WOULD NOT STAY ON.  WHILE ON, YOKE MOVED FRONT AND BACK IN VIBRATING PATTERN IN SMOOTH AIR.  LOW FREQUENCY VIBRATION OF TAIL DISCERNABLE FROM COCKPIT.  CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED CHECKS ON HORIZONTAL STAB TRIM, ELEVATOR CONTROL AND RUDDER CONTROL SYSTEMS USING AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
